# SDR YENA2022020100036

- Difficulty date: February 1, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 7815
- Aircraft time: 18,002 hours, 3,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 321431
- Part serial: 844162
- Condition: Failed Insp
- Location: 11wl-Batt
- Part time: 11,566 hours, 2,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 524, LAX-JFK. (11WL) EPSU BATTERY CHANGE PRECAUTIONARY; R+R EPSU BATTERY (11WL) PER AMM 33-51-38 BITE TEST OK
